# SDR GTIA2025051538918

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 34,496 hours, 15,819 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/AS REPORT OF MILD FUME EVENT DURING INITAL DES FLIGHT CREW DID NOT EXPERANCE ANYTHING AND UP WAS NOTIFIED AFTER PARKING AT GATE THEY REPORT MILD MUSTY DIRTY SOCK IN AFT CABIN. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCK/MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN ITEM. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM TASK 05-50-00-810-831-A COULD NOT DUPLACATE ODOR ON GROUND FOUND LIKLY CAUSE OF ODOR TO BE TYPE 10 MISECLLANEOUS FIRST RECORDED OCCURANCE NO FURTHER MX ACTION REQUIRED MOC 112115
